MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION ECHELON OVAL 1.5T MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION ECHELON OVAL 1.5T MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Blister (4537)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On september 16, 2022, fujifilm healthcare americas corporation became aware of an event involving echelon oval 1.5t mri system that occurred on (b)(6) 2022.It was reported that while undergoing an mri of the spine the patient experienced a burning sensation on her arms and suffered blistering on her hands.There is no death associated with this event.

Brand Name
ECHELON OVAL 1.5T MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
MDR Report Key15477652
Report Number1528028-2022-00060
Device Sequence Number12263563
Product Code LNH
UDI-Device Identifier04580292768391
UDI-Public(01)04580292768391(11)170810(250)G200197317
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/16/2022
Device Age5 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight119 KG
Patient EthnicityNon Hispanic
Patient RaceWhite